General Letters in Mathematics

Volume 2 - Issue 3 (1) | PP: 105 - 110 Language : English
DOI : https://doi.org/DOI:10.31559/glm2016.2.3.1
467
45

Oscillatory Behavior of Higher-Order Delay Differential Equations

O. Bazighifan
Received Date Revised Date Accepted Date Publication Date
23/9/2017 1/10/2017 7/10/2017 11/11/2017
Abstract
This paper is concerned with asymptotic and oscillatory properties of the nonlinear higher-order differential equation with delay argument. Some examples are given to illustrate our main result.


How To Cite This Article
Bazighifan , O. (2017). Oscillatory Behavior of Higher-Order Delay Differential Equations . General Letters in Mathematics, 2 (3), 105-110, DOI:10.31559/glm2016.2.3.1

Copyright © 2024, This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.